Open Access
Translator Disclaimer
2013 The Study of the Solution to a Generalized KdV-mKdV Equation
Xiumei Lv, Tengwei Shao, Jiacheng Chen
Abstr. Appl. Anal. 2013(SI42): 1-17 (2013). DOI: 10.1155/2013/249043

Abstract

A mathematical technique based on an auxiliary equation and the symbolic computation system Matlab is employed to investigate a generalized KdV-mKdV equation which possesses high-order nonlinear terms. Some new solutions including the Jacobi elliptic function solutions, the degenerated soliton-like solutions, and the triangle function solutions to the equation are obtained.

Citation

Download Citation

Xiumei Lv. Tengwei Shao. Jiacheng Chen. "The Study of the Solution to a Generalized KdV-mKdV Equation." Abstr. Appl. Anal. 2013 (SI42) 1 - 17, 2013. https://doi.org/10.1155/2013/249043

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1294.35126
MathSciNet: MR3081573
Digital Object Identifier: 10.1155/2013/249043

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top